Volume 13, Number 2, April-June 2007
|Page(s)||294 - 304|
|Published online||12 May 2007|
Optimal regularity for the pseudo infinity Laplacian
Instituto de Matemáticas y Física Fundamental Consejo Superior de Investigaciones Científicas Serrano 123, Madrid, Spain, on leave from Departamento de Matemática, FCEyN UBA (1428) Buenos Aires, Argentina; email@example.com
2 Max Planck Institute for Gravitational Physics Albert Einstein Institute Am Mühlenberg 1, 14476 Golm, Germany; firstname.lastname@example.org
In this paper we find the optimal regularity for viscosity solutions of the pseudo infinity Laplacian. We prove that the solutions are locally Lipschitz and show an example that proves that this result is optimal. We also show existence and uniqueness for the Dirichlet problem.
Mathematics Subject Classification: 35A05 / 35B65 / 35J15
Key words: Viscosity solutions / optimal regularity / pseudo infinity Laplacian
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.